# SDR IXXA09SMN074S

- Difficulty date: August 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STATION 680.000 LONGERON 14 LT. REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
